EconPapers    
Economics at your fingertips  
 

Nonexistence Results for the Schrödinger-Poisson Equations with Spherical and Cylindrical Potentials in

Yongsheng Jiang, Yanli Zhou, B. Wiwatanapataphee and Xiangyu Ge

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We study the following Schrödinger-Poisson system: , , , where are positive radial functions, , , and is allowed to take two different forms including and with . Two theorems for nonexistence of nontrivial solutions are established, giving two regions on the plane where the system has no nontrivial solutions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/890126.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/890126.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:890126

DOI: 10.1155/2013/890126

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:890126